# SDR ASAA2022101340276

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 44,490 hours, 13,135 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32896302
- Part serial: 11342
- Condition: Faulty
- Location: #2 Engine
- Part time: 39,182 hours, 15,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO START VALVE LIGHT ON #2 ENG START ATTEMPT. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE REF B737-800 AMM 80-11-03-400-801-FOO. OPS CHECK GOOD. ENGINE START SUCCESSFUL.
